Apr 10, 2013
Just finished my PEP meds today. Will take my first test in six weeks. At that time will it be possible to get a false positive due to my medication period? Thank you for your time
| Response from Dr. Young
PEP treatment does not cause false positive HIV tests. Following a possible HIV exposure, you should have HIV testing done at 1 and 3 months.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Had Sex With A Hiv Positive Woman One Time
- Is There A Relation Between Homosexuality And Hiv?
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- Wrong Diagnosis Of Genital Herpes
- Will Hpv Always Show Up On Std Test?
- Why Can't I Get Rid Of My Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.